Journal article icon

Journal article

Improved order 1/4 convergence for piecewise constant policy approximation of stochastic control problems

Abstract:

In N. V. Krylov, Approximating value functions for controlled degenerate diffusion processes by using piece-wise constant policies, Electron. J. Probab., 4(2), 1999, it is proved under standard assumptions that the value functions of controlled diffusion processes can be approximated with order 1/6 error by those with controls which are constant on uniform time intervals. In this note we refine the proof and show that the provable rate can be improved to 1/4, which is optimal in our setting. ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/19-ECP256

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Catherine's College
Role:
Author
ORCID:
0000-0003-4027-5298
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Electronic Communications in Probability Journal website
Volume:
24
Issue:
2019
Article number:
59
Publication date:
2019-09-18
Acceptance date:
2019-07-12
DOI:
ISSN:
1083-589X
Source identifiers:
1031686
Pubs id:
pubs:1031686
UUID:
uuid:2345aea7-a508-44c0-8797-849078939f0d
Local pid:
pubs:1031686
Deposit date:
2019-07-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP